Concentration inequalities and limit theorems for randomized sums

Bobkov SG, Götze F (2007)
PROBABILITY THEORY AND RELATED FIELDS 137(1-2): 49-81.

Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Zeitschriftenaufsatz | Veröffentlicht | Englisch
Autor
;
Abstract / Bemerkung
Concentration properties and an asymptotic behaviour of distributions of normalized and self-normalized sums are studied in the randomized model where the observation times are selected from prescribed consecutive integer intervals.
Erscheinungsjahr
Zeitschriftentitel
PROBABILITY THEORY AND RELATED FIELDS
Band
137
Ausgabe
1-2
Seite(n)
49-81
ISSN
PUB-ID

Zitieren

Bobkov SG, Götze F. Concentration inequalities and limit theorems for randomized sums. PROBABILITY THEORY AND RELATED FIELDS. 2007;137(1-2):49-81.
Bobkov, S. G., & Götze, F. (2007). Concentration inequalities and limit theorems for randomized sums. PROBABILITY THEORY AND RELATED FIELDS, 137(1-2), 49-81. doi:10.1007/s00440-006-0500-9
Bobkov, S. G., and Götze, F. (2007). Concentration inequalities and limit theorems for randomized sums. PROBABILITY THEORY AND RELATED FIELDS 137, 49-81.
Bobkov, S.G., & Götze, F., 2007. Concentration inequalities and limit theorems for randomized sums. PROBABILITY THEORY AND RELATED FIELDS, 137(1-2), p 49-81.
S.G. Bobkov and F. Götze, “Concentration inequalities and limit theorems for randomized sums”, PROBABILITY THEORY AND RELATED FIELDS, vol. 137, 2007, pp. 49-81.
Bobkov, S.G., Götze, F.: Concentration inequalities and limit theorems for randomized sums. PROBABILITY THEORY AND RELATED FIELDS. 137, 49-81 (2007).
Bobkov, Sergey G., and Götze, Friedrich. “Concentration inequalities and limit theorems for randomized sums”. PROBABILITY THEORY AND RELATED FIELDS 137.1-2 (2007): 49-81.